Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 46, Number 2

All articles in this issue are freely accessible.

Bifurcations associated with a three-fold zero eigenvalue
Pei Yu and K. Huseyin.
Quart. Appl. Math. 46 (1988), 193-216
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950597
Metastable equilibrium of fluids with surface tension
Epifanio G. Virga.
Quart. Appl. Math. 46 (1988), 217-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950598
Quasistatic processes for elastic-viscoplastic materials
Ioan R. Ionescu and Mircea Sofonea.
Quart. Appl. Math. 46 (1988), 229-243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950599
Approximate analytical solution of a Stefan’s problem in a finite domain
Shunsuke Takagi.
Quart. Appl. Math. 46 (1988), 245-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950600
Oscillation and nonoscillation in a nonautonomous delay-logistic equation
B. G. Zhang and K. Gopalsamy.
Quart. Appl. Math. 46 (1988), 267-273
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950601
A variational formalism for steady flow of dusty fluid problems. I
Adnan A. Hajj and Elsayed F. Elshehawey.
Quart. Appl. Math. 46 (1988), 275-283
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950602
The Atkinson-Wilcox expansion theorem for elastic waves
George Dassios.
Quart. Appl. Math. 46 (1988), 285-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950603
On the structure of equilibrium phase transitions within the gradient theory of fluids
Morton E. Gurtin and Hiroshi Matano.
Quart. Appl. Math. 46 (1988), 301-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950604
The asymptotic behavior of classical solutions to the mixed initial-boundary value problem in finite thermo-viscoelasticity
C. E. Beevers and M. Šilhavý.
Quart. Appl. Math. 46 (1988), 319-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950605
Axisymmetric and nonaxisymmetric buckled states of a shallow spherical cap
Frank E. Baginski.
Quart. Appl. Math. 46 (1988), 331-351
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950606
Analytical aspects of heat flow in random two-component laminates
J. M. Hill and J. R. Willis.
Quart. Appl. Math. 46 (1988), 353-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950607
A note on solitary wave solutions of the Leibovich-Roberts equation
T. J. Bogdan and I. Lerche.
Quart. Appl. Math. 46 (1988), 365-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950608
Spatially local minimizers of the Landau-Ginzburg functional
E. B. Nauman and N. P. Balsara.
Quart. Appl. Math. 46 (1988), 375-379
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950609
On energies for nonlinear viscoelastic materials of single-integral type
Morton E. Gurtin and William J. Hrusa.
Quart. Appl. Math. 46 (1988), 381-392
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 950610

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website